Invariant laminations for diffeomorphisms of handlebodies

Martin Lustig, Ulrich Oertel

Research output: Contribution to journalArticle

Abstract

We study diffeomorphisms of handelbodies from the point of view of invariant laminations.

Original languageEnglish (US)
Pages (from-to)485-507
Number of pages23
JournalQuarterly Journal of Mathematics
Volume51
Issue number4
DOIs
StatePublished - Dec 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Invariant laminations for diffeomorphisms of handlebodies'. Together they form a unique fingerprint.

  • Cite this